Gaviscon Double Action Mint - 32 Tablets

£4.55
32 | £0.14 per 1
2207532

Gaviscon Double Action Mint peppermint tablets are for heartburn and indigestion. Each tablet contains 250mg sodium alginate, 106.5mg sodium bicarbonate and 187.5mg calcium carbonate.


See details below, always read the label

x

Pharmacy product

In order to buy non-prescription medicines you must be a registered user of our site as we are obliged to record your transaction history. We also ask that you complete our questionnaire so our pharmacy team can check that this product is suitable for you to buy.

Will you be claiming the VAT back?

Disabled or chronically sick people can claim VAT relief on purchases for personal or domestic use that are applicable to their disability or sickness.

Stock sold out

We're sorry, this product has sold out and we won't be receiving any further stock.

Check store stock

You must be at least 18 years old to purchase this product. By adding this item to your basket you confirm you are 18 years or over.

Collect 16 Boots Advantage Card points with this purchase

Arrow Product details

Please note that you must be in to sign for this delivery.

Gaviscon Double Action Mint peppermint tablets bring long lasting relief from the pain and discomfort of heartburn and acid indigestion.

They get to work in two different ways:

1) Neutralising excess stomach acid to relieve pain and discomfort (white layer).

2) Forming a protective barrier over the stomach contents to soothe the burning in your chest (pink layer)

Suitable for

Adults and children over 12 years.

 

Age Restriction

You must be at least 16 years old to purchase this product.

How to use

Please read the enclosed leaflet carefully before use.

These tablets do not contain sugar or gluten.

You can take this product if you are pregnant or breastfeeding.

For oral administration.

Adults and children over 12 years: When symptoms occur take two to four Gaviscon Double Action tablets after meals and at bedtime, up to four
times a day.  Chew thoroughly before swallowing.

Children under 12 years: Should only be taken on medical advice.

If symptoms persist after 7 days consult your doctor.

Hazards and Cautions

Please keep out of the sight and reach of children.

Contains sodium and calcium. If you have been advised to follow a diet restricted in any of these please consult your doctor before taking this product.

If you have phenylketonuria, note that the product is sweetened with aspartame, a source of phenylalanine.

These tablets contain xylitol and carmoisine lake (E122).

See enclosed leaflet for further information.

Storage:

Do not store above 30ºC.

Store in the original package.

Precautions:

  • This is a medicine; Consult your doctor or pharmacist if you have an underlying medical condition, are taking any other medication or complementary therapy, or if symptoms persist.

  • Seek advice before using if you are breast feeding, pregnant, planning to become pregnant, or suffer from allergies.

  • Keep all medicines out of the reach of children.

Active ingredients

Active Ingredients: Sodium alginate, Sodium bicarbonate, Calcium carbonate.

Ingredients

Active Ingredients: Each tablet contains 250mg sodium alginate, 106.5mg sodium bicarbonate and 187.5mg calcium carbonate.

Other Ingredients: Xylitol, carmellose sodium, magnesium stearate, macrogol 20,000, mannitol (E421), copovidone, acesulfame-K, aspartame (E951), mint flavour and carmoisine lake (E122).

...read more ...read less

Delivery options

Order & Collect
Collect your order for free at one of over 2200 stores

Standard Delivery
£3.50 or free when you spend £45 or more

Next Day Delivery
£4.75 - place before 7pm for delivery the next day. Excludes weekends

Named Day Delivery
£3.95 - choose a weekday within the next 14 days for delivery

Saturday Delivery
£5.50 - usually delivered between 7am - 1pm

For more information see our delivery help or view our returns policy.